# SDR SWAA2019011628534

- Difficulty date: December 27, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: FDC5555
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT ESCAPE STRAP HOOK SURFACE CORRODED.  R&R STRAP IAW AMM.
